# SDR SWIA972448

- Difficulty date: March 6, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Aircraft time: 27,698 hours, 32,602 cycles
- Engine: Pwa PW118
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR OPEN INDICATIONS ON CLIMBOUT, RED LIGHT ON MAP AND TRIPLE CHIME.  RETURNED TO SEA.  ADJUSTED CARGO DOOR MICROSWITCH.  OPS CHECK GOOD.
